# SDR UIEA2021110402347

- Difficulty date: November 4, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 21,256 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Part number: 285T0458303
- Part serial: D03553
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L ENG SPEED CARD STATUS MESSAGE AFTER START ...REPEAT WRITE UP( PERFORMED FIM 73-21 TASK TT#871 BLOCK #21 FOUND L END SPEED CARD DISPLAYED. REMOVED/REPLACED M1083 N2 SPEED CARD, PERFORMED ADJUSTMENT/TEST IAW AMM 73-21-54-705-005-H00, MESSAGE CLEARED OPS TEST PASSED GOOD. )
